Jump to content

Photo

How soon did you get any joint pain when you started Accutane?

vitamin b vitamin b1 vitamin b12

4 replies to this topic

#1 monopoly

monopoly

    Junior Member

  • Members
  • Posts & Likes
    Posts: 78
    Gallery Images: 8
    Blog Entries: 27
    Likes: 4
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 29-January 09

Posted 19 May 2011 - 10:35 PM

Hi guys,

I am quite worried, I'm on day 18 of 40mg/day Accutane and I'm a 22f. I have recently noticed more of my joints cracking really loud, and that is quite normal for me but now it's happening in more places for me like my wrists for example.

Also, I am having sciatic nerve pain. Basically what this means is that I have a sharp pain in my lower back which then runs down a nerve in my left thigh, "through" my knee and then all the way down to the sole of my foot. It's a sharp pain, when it happens it's like your suddenly paralyzed by such pain. Standing on one foot (the foot I'm getting pain in especially) is out of the question and usually by the end of the day when I've walked and done my errands and lived my life my sciatic nerve pain really kicks in then.

I am just wondering for anyone that did experience joint problems like cracking or sciatica during their treatment, when did you first realize it? Do you think 18 days is too soon?

My doctor told me last week that my vitamin b12 is really low and after looking up what kinds of problems are associated with that, the most predominant ones were nerve problems. OMG! I'm freaking out, please share any info if you can!

I am hoping that my situation is related to low b12 levels and not an effect of Accutane. Having low b12 means my body isn't producing enough red blood cells to be absorbed by my stomach's acid and therefore produces anemic symptoms, which yea (my ultimate fear), could lead to anemia.

Thanks in advance for reading my post and your help!

#2 Breetard89

Breetard89

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 256
    Likes: 0
About Me
  • Gender:Female
  • Location:Melbourne, Australia.
  • Joined: 06-April 11

Posted 19 May 2011 - 10:47 PM

In regards to the sciatic nerve, I've never heard of anyone suffering this while being on Accutane, it's possibly that you've damaged the nerve outside of Accutane. I know I damaged mine when I was 18, near 4 years ago, by lifting weights wrong.
Go see your doctor about it.

And in regards to the joint pain, I started getting upper back pain two weeks in. It comes and goes though. I also noticed that my joints, especially my jaw, started cracking quite loudly, it doesn't necessarily hurt when it happens, it's just loud.

#3 Shantelle

Shantelle

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 257
    Likes: 0
About Me
  • Gender:Female
  • Location:New Zealand
  • Joined: 14-January 10

Achievements

     

Posted 20 May 2011 - 09:06 PM

Lots of people experience short or longterm joint pain due to Accutane. You will find lots of info on this forum via search function. Best, Shantelle

#4 iXtReMe

iXtReMe

    Junior Member

  • Members
  • Posts & Likes
    Posts: 78
    Likes: 0
About Me
  • Gender:Male
  • Location:Nj
  • Joined: 19-July 10

Posted 20 May 2011 - 10:03 PM

QUOTE (Shantelle @ May 20 2011, 10:06 PM) <{POST_SNAPBACK}>
Lots of people experience short or longterm joint pain due to Accutane. You will find lots of info on this forum via search function. Best, Shantelle

it all depends on your dosage, but i expierienced joint paints bout 2months in. i was on 60mg that month.

Take Fish Oil Supplement pills, they are AMAZING! and work great for joint pains.

#5 mythai05

mythai05

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Blog Entries: 23
    Likes: 0
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 18-May 11

Posted 20 May 2011 - 10:35 PM

Hey, im on my fourth month of accutane and i havent had much joint pain. Although my joints do seem a little more stiff. Especially when i bend down my knees make that popping sound and they never used to. lol so that might be because of accutane?tongue.gif


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users